# SDR N6WA20140427002

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 14,050 hours, 9,262 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MSG.  RESET POWER & OPERATIONS CHECKED PAX DOOR SEVERAL TIMES.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00.
